RUS
ENG
Full version
JOURNALS
// Uspekhi Matematicheskikh Nauk
// Archive
Uspekhi Mat. Nauk,
1967
Volume 22,
Issue 2(134),
Pages
127–128
(Mi rm5741)
This article is cited in
1
paper
In the Moscow Mathematical Society
Abstracts of talks, presented to the Presidium of Moscow Mathematical Society and accepted by the Presidium
On the theory of periodic completely continuous vector fields
È. M. Muhamadiev
Received:
01.11.1966
Fulltext:
PDF file (220 kB)
References
Cited by
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025